# SDR USAA2010070291334

- Difficulty date: June 19, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 31,625 hours, 12,665 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: D5537131800200
- Part serial: UNK
- Condition: Worn
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - EXCESSIVE PLAY ON NR 4 RUDDER HINGE ARM FITTING.  REPLACED NR 4 RUDDER HINGE ARM FITTING IAW A319 SRM 51-72-11 & AMM 55-36-41.
